# SDR DALA2020012500592

- Difficulty date: January 24, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 75,266 hours, 56,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL PN-9911875-3 FOUND CRACKED WHILE REPLACING CANTED FRAME. REMOVED INTERCOSTAL.(359111). REPLACED INTERCOSTAL IAW BOEING DRAWING 9911875. (LP1460281)
